# SDR IPXA2024011945274

- Difficulty date: January 2, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,343 hours, 21,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343110
- Part serial: NSN
- Condition: Damaged
- Location: Bs 367
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE RH EXTERNAL SKIN AT STA.367 AND BETWEEN STR RBL 12 AND STR RBL 13. DOT 69-007 ACCOMPLISH REPAIR PER 757-200PF SRM REV 118 CH 53-00-01-2R-29
